# SDR IPXA2017012413169

- Difficulty date: January 16, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 54,173 hours, 18,071 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114T41043
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C11, CRACK WAS FOUND ON THE LEADING EDGE SKIN OF LT WING NR 4 SLAT AT WS 590.2. REPAIR IAW SRM 57-43-01-2R-2 REPAIR 2 REV 67.00.
